# SDR ASOA201102182

- Difficulty date: November 14, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM ANGLE CRACKED AT LBL 10 FROM MLG ALT EXT PULLEY BRACKET UPPER OTBD BOLT.  REMOVED  ANGLE IAW SRM 51-42-06 AND 51-42-20.  INSTALLED  ANGLE IAW REO 601R-53-11-926.
